Concentration analysis of multivariate elliptic diffusions

Trottner, Lukas ; Aeckerle-Willems, Cathrine ; Strauch, Claudia

[img] PDF
3648699.3648805.pdf - Published

Download (491kB)

URN: urn:nbn:de:bsz:180-madoc-669824
Document Type: Article
Year of publication: 2024
The title of a journal, publication series: Journal of Machine Learning Research : JMLR
Volume: 24
Issue number: 1
Page range: 4815-4852
Place of publication: Cambridge, Mass. ; Brookline, MA
Publishing house: MIT Press ; Microtome Publishing
ISSN: 1532-4435 , 1533-7928
Publication language: English
Institution: School of Business Informatics and Mathematics > Probability Theory (Döring 2017-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 330 Economics
510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Metadata export


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item